English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Infinite-dimensional prolongation Lie algebras and multicomponent Landau-Lifshitz systems associated with higher genus curves

MPS-Authors
/persons/resource/persons235468

Igonin,  Sergey
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Igonin, S., van de Leur, J., Manno, G., & Trishkov, V. (2013). Infinite-dimensional prolongation Lie algebras and multicomponent Landau-Lifshitz systems associated with higher genus curves. Journal of Geometry and Physics, 68, 1-26. doi:10.1016/j.geomphys.2013.02.002.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1925-7
Abstract
There is no abstract available